MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METAL FEMORAL DIAPHYSEAL CONE, 30MM, SMALL, LEFT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METAL FEMORAL DIAPHYSEAL CONE, 30MM, SMALL, LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: trabecular metal femoral diaphyseal cone, 30mm, large, left item# 00545001930 lot# 63024027.
 
Event or Problem Description
It was reported that patient is experiencing femoral loosening approximately nine months post-implantation.A revision procedure has been scheduled.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing for the part/lot combinations (00545001730/64308845).Review of complaint history found no additional related issues for this item and the reported part/lot (00545001730/64308845) combination.Medical records were not provided.A definitive root cause cannot be determined.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.Investigation reopened upon receipt of medical images.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: five views of the left thigh and knee demonstrate a left total knee arthroplasty with hinged prosthesis and long stem femoral component.Distal femoral resection with long stem left total knee arthroplasty.No definite evidence for loosening but there is rotation of the femur with respect to the tibial component.Ossific density involving the distal aspect of the left femur laterally is presumably postsurgical.No significant radiolucency.Suggestion of a large joint effusion.Rotation of the femoral component with respect to the tibial component without definite evidence for loosening suggesting malposition.Distal femoral resection is present.Osteopenia.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TRABECULAR METAL FEMORAL DIAPHYSEAL CONE, 30MM, SMALL, LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key10456648
Report Number3005751028-2020-00075
Device Sequence Number3656560
Product Code JWH
UDI-Device Identifier00889024308381
UDI-Public(01)00889024308381
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K103517
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue Number00545001730
Device Lot Number64308845
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer09/21/2020
03/03/2021
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/28/2020
03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;